T Nation

Reduced Endurance while on Tren Ace?


#1

I just started taking tren ace last week (37.5mg ed) and have noticed a drastic decrease in my endurance. Walking up three flights of stairs have become a chore. Is this a common tren side?


#2

Ya


#3

Yes.

10 minutes of research would have given you the answer to your question.


#4

Does the Pope shit in the woods?


#5

I love checking this forum occasionally and looking for the threads that have the same questions that have been answered numerous times.

The comments always make me giggle.


#6

That happened to me, toO!

You know what else? Sometimes, when I take steroids, my muscles actually get bigger. No shit!


#7

Sorry bro, was a little busy.


#8

Really? I usually have to lift weights as well.


#9

next to the bear or does he wait till the bears done?


#10

He blesses the bear and the woods by laying his holy shit. Simple as pie! So by default you always say yes to this answer.


#11

I know guys, my bad.